Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
j_hilge444

Three Large Whiteheads on corner of mouth...help!

Recommended Posts

I have been on the regimine for about three months now. It has kept my acne under control, but has failed to clear it up completely. However, for the past month I have had three large red splotches on the right corner of my mouth. Around everyday a white head will appear on each of these bumps. They are huge and very unpleasing to the eye. Anyone have any ideas on how I can make these disappear??

Share this post


Link to post
Share on other sites

ever since i started the regimen. I will get these huge ass whiteheads. Just pop them when washing your face.

Share this post


Link to post
Share on other sites

Man, this is weird. All of us getting big huge nasty whiteheads on the corner of our mouths. I hate them...I can't look at people straight cause I don't want people to see them. I need help!

Share this post


Link to post
Share on other sites

I used to have two big ones like that on the corner of my mouth, and I agree, it was really annoying. I just waited it out and ramped up my BP dosage, and now I get maybe 1 pimple every two weeks. The only solution to those pimples [that worked for me] was to keep on using BP and wait it out for a few weeks. Also, try not to continuously pop the zit, even if it refills, because you're just irritating the area more and causing the breakout to stay.

Rive

Share this post


Link to post
Share on other sites

the corners of your mouth, around your nose and under your eyes are some of the most sensitive areas of your face. so i wouldn't advise putting too much BP around those areas because of that.

Share this post


Link to post
Share on other sites

hmm...I've been on the regimen for round 4 months now.....I never used as much BP as dan suggested....I prolly use....3-4 drops each time I do the regimen ...which is twice a day.....it has worked great for me......I'm not completely clear and just have to wait out these red spots...where acne used to be...but the tape thing is clearing it up pretty good...and taking 2g vit C and day....

Share this post


Link to post
Share on other sites

I found this thread very interesting. I experienced precisely this when I started using BP. I've talked to my derm. and she thought that I have deeper pores below the edges of my mouth and prescribed Differin, that apparently is supposed to work in that particular region.

I've tried to remember when I began having problems below the edges of my mouth and I'm rather sure they began around the time I started using BP.

How many here have experienced the same problem? Has onyone found a good solution?

Share this post


Link to post
Share on other sites

Ok, here's my theory on the initial breakout and stuff for BP. BP makes the nasty stuff rise to the surface and become a whitehead before it goes away. A lot of people, (myself included) used to have or still have blackheads or some form of pustule near their mouth. The BP makes this rise to the surface and form a whitehead. It should go away in due time, as long as you use BP.

Rive

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×